How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TheGermDoctor Your Own Question
TheGermDoctor, Doctor
Category: Health
Satisfied Customers: 1664
Experience:  17 years as a physician, Board Certified in both Infectious Diseases and Internal Medicine.
Type Your Health Question Here...
TheGermDoctor is online now
A new question is answered every 9 seconds

At 10 00 p.m., I took a Legatrin caplet (50 mg Diphenhydramine/500

Resolved Question:

At 10:00 p.m., I took a Legatrin caplet (50 mg Diphenhydramine/500 Tylenol). It did not
take away leg pain. Can I now (at 1:00 a.m.) take 25 mg of Promethazine so that I can sleep? It has been just three hours since taking the Legatrin.
Submitted: 5 years ago.
Category: Health
Expert:  TheGermDoctor replied 5 years ago.

Hello Ginger-


Yes, if it has been 3 hours after the Diphenhydramine/Tylenol, you CAN take promethazine (Phenergan). That should not be a problem.


Good luck.


Always ask if you need clarification/more information.

If I have answered your question, please click the ACCEPT button so I can get credit for my work.

POSITIVE feedback & a BONUS are warmly appreciated.
Please note that answers are for information only, do not take the place of an assessment by your doctor,
and does not establish a patient-physician relationship.

TheGermDoctor and 5 other Health Specialists are ready to help you

Related Health Questions